# SDR BJ82004F00000

- Difficulty date: October 23, 2003
- Submitted: October 20, 2004
- Operation: General aviation
- Aircraft: N93ZC
- Make and model: Beech 200BEECH
- Aircraft serial: BB654
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 50041
- Part serial: 2499
- Condition: Failed
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT SMELLING SMOKE IN COCKPIT.  LANDED SAFELY.  UPON INVESTIGATION FOUND FWD EVAPORATOR MOTOR HAD A BURN SMELL.  REPLACED, OPS CHS GOOD.  NO CHAPTER 4 OR 5 TIME ITEMS OR EVAPORATOR BLOWER ASSY OR INSPECTION OF BRUSHES.
